# SDR MASA20210802330

- Difficulty date: August 2, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N952LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15373
- Aircraft time: 13,531 hours, 10,416 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: CN6220101011
- Condition: Dented
- Location: Nr 1 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH #1 SLAT ASSEMBLY AT SS 63.75 WAS FOUND WITH AN EXISTING DENT. PERFORMED PERMANENT REPAIR AIW CRJ700/900 SRM 57-41-01, FIGURE 57-41-01-995-801, ITEM 48, EA 83-2021-020.
